# SDR KPVA20079

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 42,310 hours, 70,218 cycles
- Engine: Pwa PW121
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34817
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PIREP) NR 2 ENGINE INBOARD AIR VENT BURNED OFF 5 OF 9 SLATS & PAINT AROUND THE AREA BURNED AS WELL.  (MX) PERFORMED VISUAL INSPECTION OF NR 2 NACELLE, FOUND INBOARD IGNITER NOT INSTALLED ON ENGINE.  RE-INSTALLED IGNITER IAW DHC-8 MM 72-01-20 SEC 5B PG 402.  ALSO FOUND INBOARD NACELLE AFT DOOR BURNED.  REMOVED AND REPLACED DOOR IAW DHC-8 MM 71-10-00 PAR 16 PG 206.  NOTE:  TEMPORARY RD8-54-2383 INITIATED FOR CONTINUED AIRWORTHINESS UP TO 5000 HOURS WITH REPETITIVE INSPECTIONS EVERY 100 HOURS ON INBOARD ENGINE SUPPORT STRUT P/N 85410029-053, S/N 0118.
